A Note on the Investment Equations in Some Recent Environmental-Management Models (Short Paper)
Adam Rose
Environment and Planning A, 1976, vol. 8, issue 4, 477-478
Date: 1976
References: Add references at CitEc
Citations:
Downloads: (external link)
https://journals.sagepub.com/doi/10.1068/a080477 (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:sae:envira:v:8:y:1976:i:4:p:477-478
DOI: 10.1068/a080477
Access Statistics for this article
More articles in Environment and Planning A
Bibliographic data for series maintained by SAGE Publications ().